Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stomach issues since gall bladder removal with weakness, chills. Guidance?

Hi my name is Pam. I have had stomach problems for about fifteen years now for the most part they have been taken care of. However I just had my Gulbladder removed in Nov. of 2011 and have had frequent problems with my stomach since then. If I am not having diarrhea with in 30 min after it is vomiting and diarrhea. then it all just stopped and things were just fine until seven days ago, now it seems every time I eat before five pm I get sick this has been going on now for the past four days now today I waited until after five pm to eat. Well I got sick again this time just diarrhea no vomiting. I get very tired, weak and I get the chills after and am like that for about two hours after I get sick. I sure hope that you can help me or at best give me some Ideas of what could be going on. Thank you for you time. Pamela Wilder
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
I think that your problem is not related to gall badder removal. You need to under go a colonoscopy. You might be suffering from inflammatory bowel disease. You can start on Tab sporolac DS three times a day meanwhile.
Answered: Sun, 10 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor